# SDR FDEA201410173237

- Difficulty date: October 17, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 62,077 hours, 14,647 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB395410
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FIXED WING LE LOWER COMPARTMENT, BEADED DOUBLER CRACKED, XOS 907.  STRAP FABRICATED IAW DRAWING ARB3954 REVISION K.  STRAP REMOVED   AND REPLACED IAW SRM 51-33-01.   REPAIR CLASSIFIED MINOR IAW GMM 6-2-100.
